English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Abelian distribution

Levina, A., & Herrmann, J. (2013). The Abelian distribution. Stochastics and Dynamics, 14(3): 1450001, pp. 1-5. doi:10.1142/S0219493714500014.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show
hide
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Levina, A1, Author           
Herrmann, JM, Author
Affiliations:
1External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: We define the Abelian distribution and study its basic properties. Abelian distributions arise in the context of neural modeling and describe the size of neural avalanches in fully-connected integrate-and-fire models of self-organized criticality in neural systems.

Details

show
hide
Language(s): eng - English
 Dates: 2013-12
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 698879
DOI: 10.1142/S0219493714500014
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Stochastics and Dynamics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Singapore : World Scientific Pub. Co.
Pages: - Volume / Issue: 14 (3) Sequence Number: 1450001 Start / End Page: 1 - 5 Identifier: ISSN: 0219-4937
CoNE: https://pure.mpg.de/cone/journals/resource/111006469415254